Aa
Aa
A
A
A
Close
Avatar universal

Im experiences many side effects on accutane, Only on day 8. Is this normal?

I'm currently on day 8 of using Accutane. I'm already experiencing back pain and very dry and cracking lips. Should I be worried?
1 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
Bummer you have these side effects.  Both of those cold be related, obviously. The dry cracking lips is common.  If it is really bad or worsens, that is something to tell either your doctor or your pharmacist about. The back pain is something that they say to promptly report to your doctor as that could be a rarer more serious side effect (they say joint and back/muscle pain).  So, you need to check in with your doctor after reading this about it.  Let me know what they say!
Helpful - 0
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions